# SDR SWAA2024061901281

- Difficulty date: June 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND AFT OVERWING EXIT SIGN DOES NOT ILLUMINATE WHEN TESTED.<[01] TROUBLESHOT R/H AFT OVERWING EXIT LIGHT IAW FIM 33-50-00 AND SSM 33-51-13 AND FOUND L1188 POWER WIRE NOT PROPERLY CONNECTED. PROPERLY CONNECTED LIGHT ASSEMBLY IAW AMM 33-51-01. PERFORMED A GOOD OPERATIONAL CHECK OF THE RIGHT-HAND AFT OVERWING EXIT SIGN IAW SWA AMM 33-51-00;[02] TROUBLESHOT R/H AFT OVERWING EXIT LIGHT IAW FIM 33-50-00 AND SSM 33-51-13 AND FOUND L1188 POWER WIRE NOT PROPERLY CONNECTED. PROPERLY CONNECTED LIGHT ASSEMBLY IAW AMM 33-51-01. PERFORMED A GOOD OPERATIONAL CHECK OF THE RIGHT-HAND AFT OVERWING EXIT SIGN IAW SWA AMM 33-51-00
